MathSciNet Relay Station
MathSciNet bibliographic data
MR2392092 91B30 (45J05 60K05 60K10 62P05)
Zhu, Jinxia; Yang, Hailiang Ruin theory for a Markov regime-switching model under a threshold dividend strategy. Insurance Math. Econom. 42 (2008), no. 1, 311–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement